# SDR CLCA201205110510

- Difficulty date: May 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 69,975 hours, 13,837 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE LEVEL 2 ALERT FUEL QTY / USED.  CHECKLIST, DIVERTED TO ALTERNATE AIRPORT.  PERFORMED PROCEDURES PER FIM 28-14, PAGE 111/112, NO LEAK DETECTED AND PERFORMED RTS TEST IAW AMM 28-08-01.  ALL TEST PASSED.  AIRCRAFT RETURNED TO SERVICE.
